Start Submission Become a Reviewer

Reading: ICU Management of a patient with Anaphylaxis

Download

A- A+
dyslexia friendly

Case Reports

ICU Management of a patient with Anaphylaxis

Author:

BP Kudavidanage

Department of Anaesthesia- Teaching Hospital Anuradhapura, LK
X close

Abstract

Hypersensitivity reactions might occur during anaesthesia. Muscle relaxants have the highest frequency of inducing anaphylaxis. Rocuronium is the most common out of all muscle relaxants. We experienced a case of anaphylaxis occurring due to rocuronium during anaesthesia in a patient who is coming for a nephrectomy at Queens Hospital, London, UK. We managed the episode of anaphylaxis according to guidelines established by Association of Anaesthetists of Great Britain and Ireland.

DOI: http://dx.doi.org/10.4038/amj.v6i1.5763

Anuradhapura Medical Journal Vol.6(1) 2012: 20-23

DOI: http://doi.org/10.4038/amj.v6i1.5763
How to Cite: Kudavidanage, B., (2013). ICU Management of a patient with Anaphylaxis. Anuradhapura Medical Journal. 6(1), pp.20–23. DOI: http://doi.org/10.4038/amj.v6i1.5763
293
Views
401
Downloads
Published on 12 Jul 2013.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus